# SDR AALA201807099015

- Difficulty date: June 21, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE  FLOORBEAM AT FRAME 21, Z-500, Y254.  REPLACED FLOORBEAM IAW SRM 53-11-14.
